International Journal of Psychology Sciences

International Journal of Psychology Sciences

Online ISSN: 2664-8385
Print ISSN: 2664-8377

International Journal of Psychology Sciences
International Journal of Psychology Sciences
Vol. 2, Issue 1, 2020
S. No. Title and Authors Name Country
1
Meta-analysis ofscale cutoffs in the Structured Inventory ofMalingered Symptomatology
Zack Cernovsky, Milad Fattahi
Abstract  |  Download  |  
Pages: 01-07  |  Views: 350  |  Downloads: 202
Canada
Please use another browser.